RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 2, Pages 287–291 (Mi dan45432)  

MATHEMATICS

Generalized nearly Kaehlerian manifolds of constant holomorphic conformal curvature

V. F. Kirichenko

Moscow Power Engineering Institute

Full text: PDF file (814 kB)

Bibliographic databases:
UDC: 513.7
Presented: С. П. Новиков
Received: 09.03.1982

Citation: V. F. Kirichenko, “Generalized nearly Kaehlerian manifolds of constant holomorphic conformal curvature”, Dokl. Akad. Nauk SSSR, 265:2 (1982), 287–291

Citation in format AMSBIB
\Bibitem{Kir82}
\by V.~F.~Kirichenko
\paper Generalized nearly Kaehlerian manifolds of constant holomorphic conformal curvature
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 2
\pages 287--291
\mathnet{http://mi.mathnet.ru/dan45432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0665313}
\zmath{https://zbmath.org/?q=an:0511.53069}


Linking options:
  • http://mi.mathnet.ru/eng/dan45432
  • http://mi.mathnet.ru/eng/dan/v265/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:36
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020